# SDR WO105501

- Difficulty date: January 9, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N343KA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5086
- Aircraft time: 6,723 hours, 5,135 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22850808125
- Condition: Broken
- Location: Lt Engine
- Part time: 6,723 hours, 5,135 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

LT THRUST REVERSER 8 O'CLOCK MAIN TRACK FITTING WAS FOUND SEPERATED AT THE MAIN TRACK ATTACHMENT FORK END. INITIAL VISUAL INSPECTION FOUND ATTACHMENT FITTING HAD PENETRATED LT ENGINE LOWER FAN COWL AND DAMAGED THE FAN BLADE CONTAINMENT CASE RING. FURTHER INSPECTION FOUND THE FOLLOWING COMPONENTS DAMAGED: 8 O'CLOCK MAIN TRACK FITTING,  LT FAN CONTAINMENT RING, LT THRUST REVERSER POWER DRIVE UNIT, LT THRUST REVERSER ACTUATOR, LT 4 O'CLOCK MAIN TRACK FITTING, LT 2 O'CLOCK ACTUATOR, LT 2 O'CLOCK CASCADE, LT INLET COWL, AND THE LT 8 O'CLOCK MAIN TRACK.
